MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; EAR THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; EAR THERMOMETER
Model Number IRT6500US
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Fever (1858)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A consumer reported that his thermometer had allegedly given false negative readings on his son.The device allegedly gave consistent readings of 96.7°f, and a fever of 101.0°f was later confirmed by a doctor.There were no complications from this incident.Kaz usa, inc.Has requested that the product be returned to our company for testing.

Brand Name
BRAUN
Common Device Name
EAR THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
bethany lee
400 donald lynch boulevard
suite 300
marlborough, MA 01752
5084907247
MDR Report Key21852780
Report Number1314800-2025-00014
Device Sequence Number7711469
Product Code FLL
UDI-Device Identifier00328785000054
UDI-Public00328785000054
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K103800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIRT6500US
Device Lot Number12021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Initial Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale